# SDR ASAA2017042120505

- Difficulty date: April 21, 2017
- Submitted: April 24, 2017
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 16,179 hours, 5,327 cycles
- System (JASC): 2612 · Fire Detection
- Part: Insulation
- Part number: CA24301
- Condition: Missing
- Location: Fire Detector
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL SECTIONS OF BRAIDED SHEATH MISSING FROM NR 2 ENG CORE FIRE DETECTION HARNESS MW0325. GROUNDED - YES. REMOVED AND REPLACED MW0325 HARNESS PER AMM 26-11-02 ENG FIRE DET OPERATIONAL TEST GOOD PER AMM 26-11-00.
